# SDR ASAA2018080855699

- Difficulty date: August 5, 2018
- Submitted: August 8, 2018
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 43,068 hours, 12,927 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: 0770
- Condition: Failed
- Location: Nr 1
- Part time: 64,479 hours, 23,056 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB AT FL250,  THE NR 1 ENGINE DRIVEN GENERATOR DISCONNECTED AND A SOURCE LIGHT ILLUMINATED WITH A MASTER COUTION LIGHT ELEC ALSO ILLUMINATED.  ATTEMPTED TO RESET THE GENERATOR IT DID NOT RE-POWER THE SOURCE LIGHT.  APU WAS STARTED AND IT DID EXTINGUISH THE SOURCE LIGHT.  ACFT GROUNDED.  TROUBLESHOT DETERMINED IDG FAULT.  REMOVED AND REPLACED THE IDG IAW AMM 24-11-11-080-801. NO CONTAMINATION FOUND. INSTALLED AND OPS CHECK NEW IDG IAW AMM 24-11-11-400-801.
